# SDR DALA201616370177

- Difficulty date: May 14, 2015
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 112,872 hours, 16,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT LOWER INSPAR SKIN, WING STA 990, STR L-6.5 FASTENER HOLE/CRACK 535954-14.
